# SDR UIEA2018050100816

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,475 hours, 18,620 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 052287581187
- Part serial: NSN
- Condition: Warning Message
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL FILTER EICAS MESSAGE FOR 5 MINUTES DURING CLIMB OUT.   NO SECONDARY INDICATIONS, STATUS MESSAGE REMAINED. REMOVED AND REPLACED THE LT ENGINE FUEL FILTER ELEMENT IAW AMM 73-11-02, OPS & LEAK CHECKED GOOD.
